On absolute summability factors of infinite series

被引:5
|
作者
Savas, Ekrem [1 ]
机构
[1] Istanbul Ticaret Univ, Dept Math, Istanbul, Turkey
关键词
absolute summability; weighted mean matrix; cesaro matrix; summability factor;
D O I
10.1016/j.camwa.2007.10.031
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
In this paper a general theorem on vertical bar A, delta vertical bar(k)-summability methods has been proved. This theorem includes, as a special case, a known result in [E. Savas, Factors for vertical bar A vertical bar(k) Summability of infinite series, Comput. Math. Appl. 53 (2007) 1045-1049]. (C) 2007 Elsevier Ltd. All rights reserved.
引用
收藏
页码:25 / 29
页数:5
相关论文
共 50 条